| Model Number |
M0061801560 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a contour vl ureteral stent was used during a percutaneous nephrolithonomy procedure in the kidney, performed on (b)(6) 2022.During the procedure and inside the patient, it was noticed that the stent was buckled.An alternative stent was opened and successfully completed the procedure.There were no patient complications reported as a result of this event.